Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Necessary and sufficient conditions for the representation of a function as a Laplace integral


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 33 (1931), 851-892
MSC: Primary 44A10; Secondary 30E20
MathSciNet review: 1501621
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A10, 30E20

Retrieve articles in all journals with MSC: 44A10, 30E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501621-6
PII: S 0002-9947(1931)1501621-6
Article copyright: © Copyright 1931 American Mathematical Society